# SDR HNAA2021041200135

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 47,619 hours, 44,228 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PDIS  638 21-01  2554732  10APR21  CMI  CLOSE BURNING SMELL AT 100 KNOTS IN COCKPIT QUICKLY DISSIPATED AFTER REJECTED TAKE OFF, FACT 11APR21  04:10 CMI PERFORMED FIM 21-20-00-810-801-A. NO DEFECTS NOTED NO BURNING SMELL FOUND. GROUND RAN ENG AND PACK TO FULL POWER NO SMELL FOUND PERFORMED TAXI CHECK NO SMELL OR DEFECTS NOTED AC OK FOR SERVICE CLEAR MEL 21-13-3
